zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the oscillation of higher-order half-linear delay differential equations. (English) Zbl 1223.34095

Summary: We study the oscillatory behavior of the following higher-order half-linear delay differential equation

(r(t)(x (n-1) (t)) α ) ' +q(t)x β (τ(t))=0,tt 0 ,

where we assume t 0 1 r 1/α (t)dt<. An example is given to illustrate the main results.

MSC:
34K11Oscillation theory of functional-differential equations
References:
[1]Hale, J. K.: Theory of functional differential equations, (1977)
[2]Agarwal, R. P.; Grace, S. R.; O’regan, D.: Oscillation theory for difference and functional differential equations, (2000)
[3]Ladde, G. S.; Lakshmikantham, V.; Zhang, B. G.: Oscillation theory of differential equations with deviating arguments, (1987)
[4]Erbe, L.; Kong, Q.; Zhang, B. G.: Oscillation theory for functional differential eqautions, (1995)
[5]Agarwal, R. P.; Grace, S. R.; O’regan, D.: Oscillation criteria for certain nth order differential equations with deviating arguments, J. math. Appl. anal. 262, 601-622 (2001) · Zbl 0997.34060 · doi:10.1006/jmaa.2001.7571
[6]Agarwal, R. P.; Grace, S. R.; O’regan, D.: The oscillation of certain higher-order functional differential equations, Math. comput. Modelling 37, 705-728 (2003) · Zbl 1070.34083 · doi:10.1016/S0895-7177(03)00079-7
[7]Dahiya, R. S.: Oscillation criteria of even-order nonlinear delay differential equations, J. math. Appl. anal. 54, 653-665 (1976) · Zbl 0322.34052 · doi:10.1016/0022-247X(76)90184-0
[8]Zhang, B. G.: Oscillation of even order delay differential equations, J. math. Appl. anal. 127, 140-150 (1987) · Zbl 0635.34046 · doi:10.1016/0022-247X(87)90146-6
[9]Grace, S. R.: Oscillation theorems for nth-order differential equations with deviating arguments, J. math. Appl. anal. 101, 268-296 (1984) · Zbl 0592.34046 · doi:10.1016/0022-247X(84)90066-0
[10]Grace, S. R.; Lalli, B. S.: Oscillation of even order differential equations with deviating arguments, J. math. Appl. anal. 147, 569-579 (1990) · Zbl 0711.34085 · doi:10.1016/0022-247X(90)90371-L
[11]Kartsatos, A. G.: On oscillation of solutions of even order nonlinear differential equations, J. difference equ. 6, 232-237 (1969) · Zbl 0193.05705 · doi:10.1016/0022-0396(69)90014-X
[12]Mahfoud, W. E.: Oscillation and asymptotic behavior of solutions of nth order nonlinear delay differential equations, J. difference equ. 24, 75-98 (1977) · Zbl 0341.34065 · doi:10.1016/0022-0396(77)90171-1
[13]Xu, Zhiting; Xia, Yong: Integral averaging technique and oscillation of certain even order delay differential equations, J. math. Appl. anal. 292, 238-246 (2004) · Zbl 1062.34072 · doi:10.1016/j.jmaa.2003.11.054
[14]Xu, Zhiting; Weng, Peixuan: Oscillation theorems for certain even order delay differential equations involving general means, Georgian math. J. 13, 383-394 (2006) · Zbl 1127.34042
[15]Philos, Ch.G.: A new criterion for the oscillatory and asymptotic behavior of delay differential equations, Bull. Polish acad. Sci. math. 39, 61-64 (1981)
[16]Philos, Ch.G.: On the existence of nonoscillatory solutions tending to zero at for differential equations with positive delays, Arch. math. 36, 168-178 (1981) · Zbl 0463.34050 · doi:10.1007/BF01223686
[17]Shreve, W. E.: Oscillation in first order nonlinear retarded argument differential equations, Proc. amer. Math. soc. 41, 565-568 (1973) · Zbl 0254.34075 · doi:10.2307/2039135
[18]Baculíková, B.; Džurina, J.: Oscillation of third-order nonlinear differential equations, Appl. math. Lett. 24, 466-470 (2011) · Zbl 1209.34042 · doi:10.1016/j.aml.2010.10.043
[19]Baculíková, B.; Džurina, J.: Oscillation of third-order functional differential equations, Electron. J. Qual. theory differ. Equ. 43, 1-10 (2010) · Zbl 1211.34077 · doi:emis:journals/EJQTDE/2010/201043.html
[20]Grace, S. R.; Agarwal, R. P.; Pavani, R.; Thandapani, E.: On the oscillation of certain third order nonlinear functional differential equations, Appl. math. Comput. 202, 102-112 (2008) · Zbl 1154.34368 · doi:10.1016/j.amc.2008.01.025